Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
6 Publications
2025 | In Press | Journal Article | IST-REx-ID: 19002 |

Cortés PP, Kumar P, Moore B, Ossona de Mendez P, Quiroz DA. Subchromatic numbers of powers of graphs with excluded minors. Discrete Mathematics. 348(4). doi:10.1016/j.disc.2024.114377
[Published Version]
View
| DOI
| Download Published Version (ext.)
2024 | Published | Journal Article | IST-REx-ID: 15163 |

Campbell R, Hörsch F, Moore B. Decompositions into two linear forests of bounded lengths. Discrete Mathematics. 2024;347(6). doi:10.1016/j.disc.2024.113962
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2023 | Published | Journal Article | IST-REx-ID: 12680 |

Ivanov G, Köse S. Erdős-Ko-Rado and Hilton-Milner theorems for two-forms. Discrete Mathematics. 2023;346(6). doi:10.1016/j.disc.2023.113363
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| arXiv
2019 | Published | Journal Article | IST-REx-ID: 6638 |

Silva A, Arroyo Guevara AM, Richter B, Lee O. Graphs with at most one crossing. Discrete Mathematics. 2019;342(11):3201-3207. doi:10.1016/j.disc.2019.06.031
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
1990 | Published | Journal Article | IST-REx-ID: 4065
Edelsbrunner H, Robison A, Shen X. Covering convex sets with non-overlapping polygons. Discrete Mathematics. 1990;81(2):153-164. doi:10.1016/0012-365X(90)90147-A
View
| DOI
| Download None (ext.)
1986 | Published | Journal Article | IST-REx-ID: 4107
Edelsbrunner H, Haussler D. The complexity of cells in 3-dimensional arrangements. Discrete Mathematics. 1986;60(C):139-146. doi:10.1016/0012-365X(86)90008-7
View
| DOI